| Model Number |
332170 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/08/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The device involved has been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: event 3: end user reports that the catheter is shearing during use.No injury reported.
Additional Manufacturer Narrative
Event 2: this report has been identified as b.Braun medical internal report number (b)(4).Seven (7) unopened samples were returned for evaluation.The samples were visually inspected and no shearing, damage or any manufacturing defect was able to be observed.In addition physical testing of the catheters was performed to try and replicate/simulate the reported defect.No shearing or breakage was able to be replicated or confirmed.In addition, the house retain samples of the reported lot were visually inspected per specification with passing results.A review of the batch history records was performed for the reported lot number and no non-conformances or deviations were noted during the manufacturing process or final inspections.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.